| Model Number |
83779 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/06/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Reportable based on device analysis completed on 17-jan-2024.It was reported that the coil was stuck after releasing halfway then could not be withdrawn.The target lesion was located in the bronchus.A 14mm x 30cm interlock was selected for use.During the procedure, it was noted that the coil was stuck when released to halfway, could not be advanced nor withdrawn.The coil was removed forcibly out of body with the catheter.The procedure was completed with another of the same device.No complications were reported, and patient was stable post procedure.However, device analysis revealed that the coil was detached at the coil arm section.
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned for evaluation.It was observed that the main coil was bent and stretched at all primary coil section, also, is detached at the coil arm section.The pouch of the original box was returned, and it was observed that the pouch information matches with the complaint information.No more damages were observed.The functional could not be performed due the main coil and the pusher wire are not interlocking.Dimensional inspection of the main coil revealed the components were within specification.No other issues were identified during the product analysis.